| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 47 Number 6
Volume 47 Number 5
Volume 47 Number 4
Volume 47S Number 1
Volume 47 Number 3
Volume 47 Number 2
Earlier issues
Back

Short Report

ScienceAsia 24 (1998): 123-128 |doi: 10.2306/scienceasia1513-1874.1998.24.123

A NOTE ON THE EXISTENCE OF INTERFACIAL WAVES OVER AN OBSTACLE

J. ASAVANANT

ABSTRACT: We investigate the existence of solutions of the steady forced modified KdV equation with forcing term (SFMKdV) . This type of equation appears in the context of two-dimensional steady capillary-gravity waves on the interface of two immiscible fluids over a small obstruction. It is shown that there exist both symmetric and unsymmetric solutions to this equation if B 0, Le. when the flow is in the sub critical regime.

Download PDF


Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok, Thailand.

Received January 10, 1998